# SDR HALA20250627201

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 46,635 hours, 7,450 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM: "NAV PRED W/S DET FAULT" DISPLAYED WHEN WXR/PWS SWITCH IS SELECTED TO 1. REMOVED AND REPLACED #1 RTU PER 34-41-00. BITE TEST PASSED. NO FAULT NOTED. OK FOR SERVICE.
